# SDR 5092006N209CA

- Difficulty date: May 5, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N209CA
- Make and model: Amd FALCON
- Aircraft serial: 71
- Engine: Ge CF7002D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

A/C DEPARTED TUL BOUND FOR OLS, WHILE CLIMBING THROUGH 22,000 FT, A/C WAS STRUCK BY LIGHTNING.  THE NR 1 ENGINE ROLLED BACK AND QUIT.  THE NR 1 ENGINE WAS RESTARTED AND THE A/C DIVERTED TO OKC.  MX INSPECTED A/C AND FOUND LIGHTNING STRIKE ON WING BELOW NR 1 ENGINE.  SUSPECT THE TURBULENT AIR FORM THE LIGHTNING STRIKE CAUSED THE NR 1 ENGINE TO SHUT DOWN.  PERFORMED LIGHTNING STRIKE AND FLAME OUT INSPECTION OF A/C AND ENGINE.  REPLACED T2 TUBE.  RELEASED A/C FOR TEST FLIGHT.  A/C TEST FLEW GOOD.
